Ohio, 2021Winter Storm and Winter Weather in Ohio, January 30 to 31, 2021
January 30 to 31, 2021 · NWS ILN · 28 events in 28 counties and zones
A complex system brought a quick shot of accumulating snow along and north of the Ohio River on the evening of Saturday, January 30th. This snow tracked north and continued along the I-70 corridor.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex system brought a quick shot of accumulating snow along and north of the Ohio River on the evening of Saturday, January 30th. This snow tracked north and continued along the I-70 corridor. South of the I-70 corridor, sleet and freezing rain mixed with the snow before eventually transitioning to all rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 30, 4:11 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Jan 30, 4:11 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
411 PM EST Sat Jan 30 2021
.SYNOPSIS...
A potent low pressure system will move east out of the Midwest
this evening. The upper low pressure driving this system will
stall near the IN/MI/OH border Sunday night, slowing the surface
low which in turn will weaken it some. On Monday, the upper low
will slowly translate its energy from the west side of the
Appalachians to the east.
&&
.NEAR TERM /THROUGH TONIGHT/...
A mixed precipitation forecast will see snow along and north of
the I-70 corridor, with significant accumulations possible.
Further south along the Ohio River, primarily rain is expected.
The rain will likely be mixed with snow for a prolonged period
tonight before changing to all rain in the southern half of the
CWA by daybreak Monday. Temperatures this evening are lower than
the models suggest due to the recent snow in Kentucky. Given the
strong winds expected with this dynamic system, readings will
not drop much in advance of this low.
Rain and snow will overspread the region from the southwest.
West central Ohio stands to get a prolonged period of
accumulating snow tonight and could see several inches through
daybreak. Further south, any snow that occurs will likely quit
before long and then get cut by rainfall.
Lows will be in the upper 20s north and lower 30s south and
occur during the first half of the night.
The transition from rain to snow back to rain will be difficult
to time, and it likely won't get so far north. The larger area
of a rain/snow mix could be punctuated with a brief period of
sleet as it changes.
Advisory in the south will likely be able to be pulled earlier
than the expiration time of 06:00.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
The rain in the south, snow in the north and mix found along and
south of the I-70 corridor during much of early Sunday will then
see cold air push in from the northwest as the upper low passes
east. By afternoon, the rain/snow line will begin a push to the
southeast as temperatures through the column cool.
Along and north of the I-70 corridor in the early part of the
day could see a lighter snow for the better part of the day as
the warm air won't be mixing in aloft. The cold air aloft will
be notable and provide a turbulent mixing mechanism as the winds
shift from east to north by daybreak Monday. A continued light
accumulation will be possible, and lingering rain or wintery mix
south of the interstate will rapidly change to snow in the
evening.
When it is all said and done, the axis of heaviest snow will
have been found from western reaches of Columbus to the west-
northwest, generally following route 33 through Grand Lake St.
Marys and then towards and south of Fort Wayne. Accumulations of
8 inches will be possible, with the bulk of snow falling tonight
and early Sunday.
Rapid changes will be found south of this axis and what snow
falls this evening will be tempered with a shot of rain before
changing back to snow.
Re-freeze as cold air pulls in Sunday night will be a potential
pitfall with this system, coupled with some snow that should
affect all of the region. Travel early Monday could be slick
with cold air and snow showers producing some light additional
accumulations of a quarter to three quarters of an inch.
Highs Sunday in the lower 30s to around 35 in the north,
possibly topping 40 over Kentucky and near the Ohio River. Quick
cold intrusion in the evening with overnight lows dropping to
the mid 20s in the northwest to near 30 in the southeast.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
The increasingly stacked low pressure system that will have impacted
the region by Monday morning will drift slowly east/southeast during
the daytime period. Most of the immediate area will be positioned on
the backside/NW part of the departing low during the daytime period.
With relatively good/deep low level saturation being maintained
amidst an increasingly cold profile coincident with at least some
upward vertical motion in the DGZ (aided/enhanced by SW energy
digging south on the western periphery of the wobbling mid/upper
level low Monday evening), do feel that light snow will linger well
into the day on Monday and especially Monday evening/night
(particularly near/east of I-75). While additional accumulations on
Monday may be light, they may not be negligible as the
aforementioned cold BL conditions with highs around 30 degrees and
lows in the teens and 20s Monday night will support some additional
light accumulations of up to an inch on grassy/elevated surfaces
(afternoon) and even some roadways and treated surfaces (Monday
night). This will be particularly the case for spots near/north of
the Ohio River and will be /in addition/ to the accumulating snow
forecast for tonight/Sunday night.
Light snow/flurries taper off Tuesday morning for the immediate area
with some lake enhanced/effect activity being maintained to our
north/east. Although skies may be clearing from the west by Tuesday
afternoon, the prospect of a fresh snowpack will keep highs ranging
from the mid/upper 20s (near/north of I-70) to mid 30s (near/south
of the Ohio River). The temp forecast through the week will hinge
greatly on just how much of a snowpack will be present by the time
the snow tapers off on Tuesday morning. Overall, feel that Monday
through Wednesday will feature below normal temperatures with that
fresh snowpack around for at least parts of the local area (highs in
the 20s/30s, lows in the teens/20s) before a slight moderation
occurs late week ahead of the next system poised to impact the
region Thursday into Friday (highs in 30s/40s, lows in 20s/30s).
Quite a bit of uncertainty exists regarding the evolution of the
late week system(s). Guidance is honing in on the approach of a
frontal boundary from the west Thursday into Thursday night,
bringing with it perhaps a brief window of mixed wintry
precipitation followed by mainly rain before the front either drifts
east through the area or begins to stall somewhere in the vicinity
of the OH/TN Valleys late on Friday. There are notable timing
differences in model solutions of these systems and their
corresponding impacts locally. In fact, solutions begin to diverge
rather quickly and drastically as we head into next weekend, both on
the overall pattern/positioning of the deep/longwave trough and the
smaller spatial scale features such as the low level baroclinic
zones. The pattern supports an active period of weather for the Ohio
Valley late week into the weekend, but it is too early to tell
whether this will be mainly wet or wintry in nature. The pattern
evolution will undoubtedly be watched through the week, but details
regarding potential impacts locally may not become clear for at
least the next several days.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Cloud cover will continue to drop through the afternoon. large
area of rain over srn IL extending se into the TNVly will make a
slow and steady progression into the Ohio Valley and CWA this
evening, spreading rapidly to the ne. Thicknesses support
primarily snow, but a lot of uncertainty exists in the southwest
and CVG/LUK area early on, with a changeover expected to occur
back to -ra in the later overnight period. An extended period of
a mix could likely be the result, but however it works out, low
end MVFR to IFR vsbys will be the rule with IFR to LIFR cigs as
a potent low pressure system tracks west to east over the
region.
OUTLOOK...MVFR/IFR conditions through Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory from 6 PM this evening to 1 PM EST
Sunday for OHZ046-051>056-060>062.
Winter Storm Warning from 6 PM this evening to 7 PM EST Sunday
for OHZ026-034-035-042>045.
Winter Weather Advisory from 6 PM this evening to 6 AM EST
Sunday for OHZ077>082-088.
Winter Weather Advisory from 6 PM this evening to 9 AM EST
Sunday for OHZ063>065-070>074.
KY...Winter Weather Advisory from 6 PM this evening to 6 AM EST
Sunday for KYZ091>093.
IN...Winter Weather Advisory from 6 PM this evening to 1 PM EST
Sunday for INZ050-058-059.
Winter Weather Advisory from 6 PM this evening to 6 AM EST
Sunday for INZ073>075.
Winter Weather Advisory from 6 PM this evening to 9 AM EST
Sunday for INZ066.
&&
SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...KC
AVIATION...FranksHazardous weather outlook, Jan 30, 4:16 PM EST, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
416 PM EST Sat Jan 30 2021
OHZ026-034-035-042>045-312130-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
416 PM EST Sat Jan 30 2021
...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SUNDAY...
This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Rapid re-freeze late Sunday night and early Monday with snow showers
and light accumulations could pose a travel hazard for the morning
commute.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ073>075-KYZ091>093-OHZ077>082-088-312130-
Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
416 PM EST Sat Jan 30 2021
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, South Central Ohio and Southwest Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a low probability for widespread hazardous weather.
Rapid re-freeze late Sunday night and early Monday with snow showers
and light accumulations could pose a travel hazard for the morning
commute.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ050-058-059-OHZ046-051>056-060>062-312130-
Wayne-Fayette IN-Union IN-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-
416 PM EST Sat Jan 30 2021
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY...
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Rapid re-freeze late Sunday night and early Monday with snow showers
and light accumulations could pose a travel hazard for the morning
commute.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ066-OHZ063>065-070>074-312130-
Franklin IN-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-
416 PM EST Sat Jan 30 2021
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY...
This Hazardous Weather Outlook is for Southeast Indiana, Central
Ohio, South Central Ohio and Southwest Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Rapid re-freeze late Sunday night and early Monday with snow showers
and light accumulations could pose a travel hazard for the morning
commute.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ080-KYZ089-090-094>100-312130-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
416 PM EST Sat Jan 30 2021
This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.
.DAY ONE...Tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a low probability for widespread hazardous weather.
Rapid re-freeze late Sunday night and early Monday with snow showers
and light accumulations could pose a travel hazard for the morning
commute.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Winter Storm, Logan
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Logan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A spotter and a social media post in Bellefontaine both measured 6 inches of snow.
Winter Storm, Union
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Union forecast zone
- Reported by
- Social Media
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
A post from northwest of Marysville showed that 6 inches of snow had fallen, while another in town indicated 5.3 inches of accumulation. A social media post from northwest of Raymond showed 5.4 inches of snow had fallen, while another from northwest of Dublin had 4 inches. A public report from north of Plain City had measured 5 inches of snow.
Winter Weather, Adams
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Adams forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The observer located 6 miles east-northeast of West Union measured 1.3 inches of snow.
Winter Weather, Auglaize
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Auglaize forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
The observer east of Wapakoneta measured 3.5 inches of snow, and a social media report from Waynesfield also had 3.5 inches.
Winter Weather, Brown
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Brown forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
A spotter from Georgetown measured an inch of snow.
Winter Weather, Butler
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Butler forecast zone
- Reported by
- Public
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A report from Liberty Township indicated 2 inches of snow accumulated.
Winter Weather, Champaign
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer northeast of St. Paris measured 4.5 inches of snow.
Winter Weather, Clermont
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Clermont forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
The observer northwest of Mount Carmel measured 1.5 inches of snow, while another northwest of Withamsville measured 0.9 inches.
Winter Weather, Clinton
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Clinton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
The observer 4 miles west of Wilmington measured 1.1 inches of snow. A NWS employee in town measured an inch.
Winter Weather, Darke
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Darke forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The observer 2 miles west of Versailles measured 5 inches of snow. Law enforcement measured 4.5 inches of snow south of Greenville.
Winter Weather, Delaware
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Social Media
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A social media post from east of Ostrander showed 4 inches of snow had fallen, while another southeast of Bellepoint measured 3.5 inches. The CoCoRaHS observer east of Lewis Center measured 3.2 inches.
Winter Weather, Fairfield
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Fairfield forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
The observer north of Pickerington measured 3 inches of snow.
Winter Weather, Fayette
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Fayette forecast zone
- Reported by
- Social Media
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
A social media post from 6 miles northwest of Washington Court House showed that 3.3 inches of snow had fallen, while a spotter from in town measured 2.5 inches.
Winter Weather, Franklin
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Social Media
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A social media post from Grove City showed that 5 inches of snow had fallen, while another report north of Urbancrest showed 4.3 inches on the ground. Most other locations across the county were 3 to 4 inches in depth.
Winter Weather, Greene
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Greene forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
The observer east of Cedarville measured 3.2 inches of snow, while another southwest of Fairborn measured 2 inches. Lastly, an observer southwest of Xenia measured 1.5 inches of accumulation.
Winter Weather, Hamilton
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Hamilton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
The observer west of Cheviot measured 2.8 inches of snow. Numerous reports across the county were generally between 1 and 2 inches of accumulation.
Winter Weather, Hocking
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Hocking forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
A spotter in Logan measured 2.1 inches of snow.
Winter Weather, Licking
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Licking forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The observer 3 miles north of Kirkersville and a social media post from Newark both measured 4 inches of snow. The observer north of Alexandria measured 2.8 inches, while the observer 4 miles north of Granville measured 2.7 inches.
Winter Weather, Madison
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Madison forecast zone
- Reported by
- Social Media
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A social media post from London showed that 5.3 inches of snow had fallen. The CoCoRaHS observer from north of London measured 5 inches.
Winter Weather, Mercer
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Mercer forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
A spotter in Rockford measured 4.5 inches of snow.
Winter Weather, Miami
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Miami forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
The observer south of Piqua measured 5.4 inches of snow. A social media post from Piqua measured 4.5 inches of accumulation.
Winter Weather, Montgomery
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Social Media
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
A report from Huber Heights showed that 3.8 inches of snow had fallen. Both the Dayton airport KDAY and a spotter in Union measured 2.7 inches.
Winter Weather, Pickaway
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Pickaway forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
The observer and a social media post from Circleville measured 3 inches of snow.
Winter Weather, Preble
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Preble forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The observer north of Eaton measured 1.7 inches of snow.
Winter Weather, Ross
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Ross forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
The observer in Chillicothe and a CoCoRaHS observer 6 miles to the northwest both measured 2 inches of snow.
Winter Weather, Scioto
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Scioto forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Three inches of snow was reported in Portsmouth before the rain cut snowfall totals significantly. Later that morning, a half inch of snow was measured east of Lucasville by the CoCoRaHS observer.
Winter Weather, Shelby
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Shelby forecast zone
- Reported by
- Social Media
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
A report from Fort Loramie showed that 5 inches of snow had fallen. The CoCoRaHS observer 5 miles southwest of Sidney measured 4.3 inches of snow. Law enforcement measured 4 inches of snow south of Sidney.
Winter Weather, Warren
- When
- January 30, 6:00 PM EST to January 31, 6:00 PM EST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
The observer east of Lebanon measured 1.5 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Heavy Snow in Indiana, January 30 to 31, 202112 injured · $685,000 · 8 events
- Winter Weather in Virginia, January 30 to 31, 202130 events
- Winter Storm and Winter Weather in Indiana, January 30 to 31, 202124 events
- Winter Storm and Winter Weather in Illinois, January 30 to 31, 202122 events
- Winter Storm in Virginia, January 30 to 31, 202122 events
- Winter Storm and Winter Weather in Wisconsin, January 30 to 31, 202120 events
- Dust Storm and High Wind in Texas, January 30, 202159 kt wind · 19 events
- Winter Storm and Winter Weather in Iowa, January 30 to 31, 202119 events
- Winter Storm in Virginia, January 30 to 31, 202115 events
- High Wind in New Mexico, January 30, 202156 kt wind · 12 events
- High Wind in Texas, January 30, 202152 kt wind · 12 events
- Winter Storm and Winter Weather in Illinois, January 30 to 31, 20219 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 940807, 940818, 940819, 940820, 940821, 940822, 940823, 940824, 940825, 940826, 940827, 940828, 940829, 940831, 940832, 940835, 940836, 940837, 940838, 940839, 940840, 940841, 940842, 940843, 940844, 940845, 940846, 940847.